# SDR NACA202504032025

- Difficulty date: April 3, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-300
- Aircraft serial: 30565
- Aircraft time: 80,347 hours, 18,643 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Relay
- Part number: 9324G10675
- Part serial: 01025
- Condition: Failed
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L AFT FUEL PUMP PRESS LIGHT ON. REMOVED AND REPLACED L AFT FUEL PUMP GFI CONTROL K10705 PER AMM 28-22-19. ALSO REPLACED L AFT FUEL PUMP AS PRECAUTIONARY. RELAY IS UNKNOWN TO TRAX.
